Feb 27, 2014
I'm on emtricitabine/tenofovir and presently I have malaria and my doctor prescribed artemether/lumefantrine.please is it safe.is there any form of drug interaction?. Thanks
Response from Dr. Young
Hello and thanks for posting.
There are no significant interactions between your malaria medications (Coartem) and the FTC/tenofovir (Truvada) that you've listed.
I'm a bit concerned though- are you taking the Truvada for pre-exposure or post-exposure prophylaxis, or for treatment of HIV infection. If the later, the two drug combo pill is insufficient treatment, as all current HIV regimens should include three medications.
Hope that helps, BY
Restarting treatment after approx 5 years off while on methadone
Propolis and Eviplera
- Are Condoms Provided By Sex Workers Are Safe?
- Can You Get HIV From Sharing Foods Or Drinks?
- Getting Chlamydia From Rubbing Vagina On Penis
- Has Anyone Got Hiv Through Deep Kissing And Genital Rubbing
- How Often Does The Military Test For HIV?
- Tingling In Feet,hands, Numb Mouth And Mild Fever HIV Symptoms
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.